# SDR PCAA0103015

- Difficulty date: March 8, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N841EX
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- Aircraft time: 19,169 hours, 20,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 85210240055
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROC FLIGHT 3512.  CREW REPORTED, UNABLE TO OPEN THE AIRSTAIR DOOR.  AIRCRAFT FERRIED TO MDT.  MDT MAINTENANCE REPLACED FORWARD UPPER DOOR STRUT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
